# SDR COEA0702913

- Difficulty date: October 31, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Engine: Pwa PW120
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7693, DURING TAXI TO RUNWAY CREW NOTED SMOKE IN COCKPIT.  ELECTRIC SMOKE CAP LIGHT ILLUMINATED AND NR 1 PACK VALVE FAULTED ON CAP.  CREW RETURNED AIRCRAFT TO RAMP.  REPLACED NR 1 AIR COOLING TURBINE.  (M)
